Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

how to loose weight.

Hi Doctor, I am 27 and my weight is 44 Kgs. 3 yrs ago I was underweight around 38 Kgs and very thin. I started taking betnesol, dexorange tablets and cypon syrup thrice a day and put on quick weight gain within months. Is it safe? However since I stopped those medications after 2 months, till 9 months back I was looking proper in health and not underweight. But recently from past few 2-3 months I ve started looking like when I was 36 Kgs. However my weight has not reduced much. Its around 42-43 kgs. Pls suggest, if I can start the medications again for weight gain and will it effect if I get pregnant or in my pregnancy..
Asked On : Mon, 21 Feb 2011
Answers:  2 Views:  755
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You can start with Cipractin and dexorange but never go for steroid.
Even 44kg wt is still under weight.
Take high nourishing diet with pulses,eggs,milk,butter,ghee and dry fruits.
Take moderate fat and carbohydrate.
Take plenty of green veges and fruits.
Take multivitamin supplements.
Ok and bye.
Answered: Wed, 10 Aug 2011
I find this answer helpful
  User's Response
dont take medications to reduce or to gain wait it may give you some side effect, instead of that do regular exercise to loose weight it may take time to reduce the weight, it increase the endurance and stamina in your life long. And the weight you loss will be maintenance for a long years. To gain weight eat some fat food with regular exercise you will get good shaped body
Answered: Wed, 10 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor